# SDR SWIA2025120111301

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 48,264 hours, 42,121 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: Illuminated
- Location: Apu Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION AT CRUISE.  (FLIGHT 5116)
